# SDR SWAA2021070690011

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 7,256 hours, 15,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 121ZDC HAS 6 CRACKS. 1. 3' LONG 26' FROM AFT EDGE; 2. 2' LONG 43' FROM AFT EDGE 3. 2' LONG 55' FROM AFT EDGE 4. 4' LONG 29' FROM FRONT EDGE 5. 2' LONG 20' FROM FRONT EDGE 6. 1' LONG 11' FROM FRONT EDGEPEFORMED INTERIM REPAIR ON ALL CRACKS ON PANEL 121ZDC PER EA 1-A25-3722 REV 5. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMENENT REPAIR OR R&R THE DISCREPANT PANEL. INITIAL INSP. 8 DAYS REPEAT INSP. 8 DAYS PERM. REPAIR 730 DAYSREPETITIVE ACTION REQUIRED /
